MathSciNet Relay Station
MathSciNet bibliographic data
MR2825470 20H15 (20F65 51M10)
Cao, Wensheng; Parker, John R. Jørgensen's inequality and collars in $n$-dimensional quaternionic hyperbolic space. Q. J. Math. 62 (2011), no. 3, 523–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement